Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Having recently completed a 7 month 40mg course, I'm trying to figure out what will happen now. I had moderate acne that got pretty bad at first but cleared around the two month mark. A few things I'm concerned about:

*When will my lips be able to go without chapstick again?

*When will my eyes be back to normal (or: when can I wear contacts again)?

*When will my face cease being all dry and red?

*For that matter, when will the rest of my body stop being dry?

*When can I drink excessively again?

*When can I tan?

*When can I remove birthmarks without horrible scarring?

*Will my red marks fade faster, slower or at the same rate now that I'm off accutane?

*I got a few shallow scars from tane. Will they continue to fade, stay the same or become more visible?

*Will my skin and hair ever get as greasy as they once were?

*Is is probable that my acne will return?

Obviously you can't really answer these questions but it'd be cool if you have any personal experience or other information to share.

Share this post


Link to post
Share on other sites

I've some experience from my first course for some of your questions.

*When will my lips be able to go without chapstick again?

My lip was back to normal once I stop accutane. About 3 weeks.

*When can I remove birthmarks without horrible scarring?

If you're talking about removing birthmarks by using laser or dermabrasion then you've to wait for 5 to 6 months. If not skin might develop keloid, hyperpigmentation or hypopigmentation.

*Will my red marks fade faster, slower or at the same rate now that I'm off accutane?

The red marks on my face left after 8 mths or so.

*I got a few shallow scars from tane. Will they continue to fade, stay the same or become more visible?

Mine got even worst as it became depressed scars but long term use of L-ascorbic acid, Poly hydroxy acid and a few Chemical Peels help to minimize the appearance of scars.

*Will my skin and hair ever get as greasy as they once were?

Hair will most likely turn oily again but not as greasy as before you took accutane.

*Is is probable that my acne will return?

Nobody can answer this question accurately. But base on my case, the first course last up to five years before I took accutane again. Not serious acnes though, but they were really persistent one. Those that come and go.

Hope it help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×